# SDR IPXA2024061920104

- Difficulty date: June 19, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 26,890 hours, 16,352 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Buffer
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Main Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT LOCK INTO OPEN POSITION.  ADJUSTED DOOR BUFFER PER AMM 52-10-11/501. TWO EACH SHIMS REMOVED. NO DMP TO REVERSE. DMP 52-11-01-2-4 IS ONLY FOR VISUAL INSPECTION. NO RII REQUIRED FOR DOOR BUFFER.
